# SDR CA020523009

- Difficulty date: May 22, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Aircraft time: 17,015 hours
- Engine: Pwa PT6A34
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 4562150
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT FLAPS WOULD NOT OPERATE WHEN SELECTED. MAINTENANCE CONFIRMED THE SNAG ON THE RAMP. INVESTIGATION REVEALED THAT THE AREA AROUND THE FLAP PROTECTION BOX, FLAP MOTOR AND ASSYMETRIC ASSEMBLY WAS VERY WARM. THESE ITEMS ARE LOCATED UNDER THE CABIN FLOOR. FURTHER INVESTIGATION REVEALED THAT THE ABOVE BLEED AIR CLAMP WAS LOOSE AND THE GASKET IN THE BLEED AIR LINE HAD BLOWN AWAY CAUSING HOT BLEED AIR TO SPILL ONTO THE FLAP PROTECTION UNIT CAUSING THE OVERHEAT PROTECTION CIRCUIT TO SHUT DOWN FLAP OPERATION. GASKETS WERE REPLACED, CLAMPS TIGHTENED AND OPERATION RETURNED TO NORMAL.
